# SDR QXEA0000720

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Nicked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP SKIN STRINGERS BETWEEN WS 5280 AND WS 7020 HAVE NUMEROUS AREAS WITH BARE METAL LIGHT ABRASIONS AND SMALL NICKS THAT HAVE LIGHT SURFACE CORROSION DEVELOPING.  REPAIRED IAW FOKKER SRM 51-10-04 PAGE 9.
